# SDR SWAA2025021093812

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 73,071 hours, 38,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ESCAPE EMEREGENCY LIGHT OUTSIDE FWD MAIN ENTRY DOOR INOP (L731)<[01] INSTALLED NEW LIGHT AT FWD ESCAPE EMEREGENCY OUTSIDE FWD MAIN ENTRY DOOR; PERFORMED GOOD TEST PER AMM 33-51-04-960-801.;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
